Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Irritability re. Misc. Mom..

Posted by dj on December 17, 1999, at 1:44:46

In reply to Re: Any reports on BuSpar as booster/sex benefit?, posted by Misc Mom on December 14, 1999, at 1:21:17

Someplace or other I recall seeing irratability as an indicator of depression, perhaps on a lower level. However, the hoplesness may have been masking his inability or unwillingness to express his fears and/or anger and irritability is also a teenage thing so don't leave it solely to the chemcials to solve the conundrum for you.,

I suggest you check out the books section of this website and check out some books like *Undoing Depression*, and *The Beast -- A Journey Through Depression* and whatever books are recommended there or elsewhere ( on assisting a family member with depression. As well some good family counselling might be helpful for you all.

Last but not least there's a web-site called Wingsofmadness (http:\\ or something like that -- if that's not it search for it at put together by Debra Derrien, who has some great comments from herself and others from the perspective how depression manifests as opposed to all this living better bio-chemcially bibble-babble. Another excellent site is Richard O'connor's which is put together by a health care professional who has had to deal with the Beast personally, rather than through theory (which will only take you so far..).

All the best! Better to deal with it now and do what you can to help him at this early point than down the road...& BTW, ittitability and anger is alright when justifiable and properly communicated, it's violence that doesn't cut it and people often mix the two up.

> Have adolescent son with depression and anxiety. Tried Zoloft and Luvox and had tremors. Now on Wellbutrin and has irritablity. Is this common on Wellbrutrin? Will it go away. Irritability seems better than the hopelessness but sure is hard to live with. Also, doc is now adding Buspar for anxiety. Any suggestions here?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dj thread:2863